Sur un théorème de Castelnuovo

Blanc, Jérémy and Pan, Ivan and Vust, Thierry. (2008) Sur un théorème de Castelnuovo. Bulletin of the Brazilian Mathematical Society, Vol. 39, H. 1. pp. 61-80.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5843081

Downloads: Statistics Overview


We continue the study of G. Castelnuovo on the group of birational transformation of the complex plane that fix each point of a curve of genus < 1 ; we use adjoint linear system of the curve as Castelnuovo does. We prove that these groups are abelian, and that these are either finite, of order 2 or 3, or conjuguate to a subgroup of the de Jonqui`eres group. We show also that these results do not generalise to curves of genus  1. Keywords. Cremona transformations, birational transformations, fixed curves, curves of big genus, adjoint linear system, de Jonquières transformations.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:13 Sep 2013 07:52
Deposited On:08 Jun 2012 06:48

Repository Staff Only: item control page